Uniform factorization for compact sets of operators

R Aron, M Lindstrom, WM Ruess, R Ryan

Research output: Contribution to journalArticleScientificpeer-review

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)1119-1125
JournalProceedings of the American Mathematical Society
Issue number4
Publication statusPublished - Apr 1999
Externally publishedYes
MoE publication typeA1 Journal article-refereed


  • Banach spaces
  • compact factorization
  • tensor products
  • Michael's selection theorem
  • Banach-Dieudonne theorem

Cite this